# SDR CALA9601884

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 651784938
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOTH B-SYSTEM LOW PRESSURE LIGHTS ILLUMINATED WITH B-SYSTEM SHOWING ONE GALLON IN RESERVOIR DURING CRUISE PORTION OF FLIGHT.  THE A-SYSTEM SHOWED 3 GALLONS AND WENT TO 2.25 GALLONS OVER THE NEXT 1.5 HOURS.  THE FLIGHT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC RETURN LINE IN HYDRAULIC BAY LEAKING.  THE HYDRAULIC RETURN LINE WAS REMOVED AND REPLACED.  IN ADDITION, BOTH THE NR 1 AND NR 2 ELECTRIC B-PUMPS WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL, LEAK AND OPERATIONAL CHECKS WERE GOOD.
